# SDR IPXA2174088

- Difficulty date: June 25, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: POS9R10R
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK POS 9R/10R OTBD FLOOR PANEL DAMAGED.  REPAIRED IAW EO B757-5320-42721-B & SRM 53-10-20.
